# SDR SWAA2014041127040

- Difficulty date: March 7, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 75,129 hours, 63,988 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 6550515
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NLG DOOR CTR FITTING CRACKED.  R & R FITTING IAW SRM.
